# SDR UALA2013071504944

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 47,718 hours, 19,484 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Faulty
- Location: Aft Inbd Corner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING AT AFT INBD CORNER OF PANEL 191KB NEAR LOWER ROT BEACON.  R & R FAULTY RECEPTACLE AND INSTALLED MISSING STUD,  WASHER AND WASHER-TAB IAW IPC 53-35-12-01A AND AMM 53-35-13-400-002-A.
